# SDR UPS06146734

- Difficulty date: April 6, 2006
- Submitted: April 24, 2006
- Operation: Air carrier
- Aircraft: N133UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0816
- Aircraft time: 5,693 hours, 3,546 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: A5724199320300
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5 YR RT WING KRUGER BOX AREA CURVED DOUBLER ON 2ND RIB FROM FUSELAGE HAS A CRACK.  REMOVED AND REPLACED REINFORCABLE ANGLE IAW A300 SRM 51-40-21.
